# SDR ASAA2015063012292

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 4,375 hours, 1,420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32149721
- Part serial: 4416
- Condition: Failed
- Location: A/C Bay
- Part time: 4,375 hours, 1,420 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW AIRFLOW FROM PACKS ON APU THE FLOW STARTS OUT NORMAL THEN DIES OFF.  ACFT GROUNDED.  PRESSURIZATION SYS GROUND TEST OK REF MM 21-31-00-700-802, NO FAULTS.  BITE TEST OF NR 1 PZTC SHOWS EXIT FAULT ON AFT RAM AIR DOOR, NOT CYCLING,  ALSO, THAT WOULD CAUSE THE LOW FLOW TO THE FLIGHT DECK.  REF FIM 21-61, TASK 801.  REPLACED LT EXIT ACTUATOR REF MM 21-51-27-400-801.  FAILED STEP H 1-5. & ALSO NEEDS SEALANT ON BONDING JUMPERS STILL.  TEMP SECURED ACTUATOR WITH MOUNT HARDWARE.  ALL C/B'S ARE IN. REPLACEMENT RAM AIR EXIT ACTUATOR BAD FROM STOCK.  REPLACED LT RAM AIR EXIT ACTUATOR.  REF AMM 21-51-27/401. INSTALLATION TEST OF LT RAM AIR EXIT ACTUATOR PASSES. REF AMM 21-51-27/401.  BONDING JUMPER SEALED.  RAN PACKS, AIRFLOW DIES OFF.  TRIM AIR VALVE INOPERATIVE, REF FIM 21-62/838, PRSOV, V146, REPLACED.  REPAIR CONFIRMATION OF PRSOV PASSES.  PACK AIRFLOW NORMAL.
